# SDR SWAA2022060808177

- Difficulty date: May 15, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 53,726 hours, 32,221 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Gusset
- Part number: 143A7902
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED BS500D AND STR19L FWD CARGO COMPARTMENT 2022-283950 / [01] REMOVED GUSSET AND FASTENER LOCATED BS500D AND STR19L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 143A7902 REV:- SEE INDIVIDUAL SING OFFS.;[02] REMOVED GUSSET AND FASTENER LOCATED BS500D AND STR19L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 143A7902 REV:- SEE INDIVIDUAL SING OFFS. CERTIFIED RII;[03] REMOVED GUSSET AND FASTENER LOCATED BS500D AND STR19L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 143A7902 REV:- SEE INDIVIDUAL SING OFFS.;[04] REMOVED GUSSET AND FASTENER LOCATED BS500D AND STR19L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 143A7902 REV:- SEE INDIVIDUAL SIGN OFFS.;[05] CORRECTED STEP. REMOVED GUSSET AND FASTENER LOCATED BS500D AND STR19L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 143A7902 REV:- SEE INDIVIDUAL SIGN OFFS. CERTIFIED RII
